# SDR UPS04842865

- Difficulty date: July 15, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FUSELAGE EXTERIOR SKIN IS CRACKED AT STATION 1745 AT LONGERON 15R.  CUTOUT DAMAGED AREA, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED FILLER, DOUBLER, FINGER DOUBLER IAW SRM 53-2-1 FIG 7.
